MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/10/2025, a sales representative reported via (b)(4) that an ar-2350 knotless tensiontight button implant system experienced an issue during use.Specifically, while inserting the button, the stylet could not be released, and the tip of the inserter, attached to the button, broke off.Using x-ray imaging, the implant and the broken piece were successfully removed and replaced with the same part number.The patient was not harmed, and the procedure was able to continue and be completed without further complications.This issue was discovered during a distal biceps repair procedure performed on (b)(6) 2025.Additional information has been requested on 10/13/2025.Additional information was received on 10/14/2025: the procedure required an additional 20 minutes to remove the first implant and a broken inserter.No additional anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23351510
Report Number1220246-2025-04741
Device Sequence Number8919038
Product Code MBI
UDI-Device Identifier00888867301924
UDI-Public(01)00888867301924(11)250529(17)300331(10)15443417
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K202444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Device Catalogue NumberAR-2350
Device Lot Number15443417
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown